Skip to content
CLICK HERE FOR PPE BLOWOUT SALE! MASKS, GLOVES, GOWNS, FACE SHIELDS UP TO 75% OFF.
CLICK HERE FOR PPE BLOWOUT SALE! MASKS, GLOVES, GOWNS, FACE SHIELDS UP TO 75% OFF.

Good Sense Children's Ibuprofen Pain Reliever/Fever Reducer Oral Suspension, Grape 4 oz

Original price $12.56 - Original price $12.56
Original price
$12.56
$12.56 - $12.56
Current price $12.56
SKU QAR-6920-S
Good Sense ibuprofen oral suspension, 100 mg per 5 ml, grape flavored temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, reduces fever. Compare to the active ingredient of children's Motrin. See product images above for full product information.

  • Compare to the active ingredient of children's motrin grape flavor
  • Pain reliever/fever reducer
  • For ages 2 to 11
  • Lasts up to 8 hours
  • Alcohol free

Active Ingredients: (IN EACH 5 ML = 1 TEASPOONFUL): Ibuprofen 100 mg (NSAID)*nonsteroidal anti-inflammatory drug, Pain reliever/fever reducer.
Inactive Ingredients: anhydrous citric acid, D&C red #33, FD&C blue #1, FD&C red #40, glycerin, high fructose corn syrup, hypromellose, natural and artificial grape flavor, polysorbate 80, purified water, sodium benzoate, sorbitol solution, xanthan gum